# SDR SCNA20201201370

- Difficulty date: November 23, 2020
- Submitted: December 1, 2020
- Operation: Air carrier
- Aircraft: N817SY
- Make and model: Boeing 737-8K2
- Aircraft serial: 30392
- Aircraft time: 65,543 hours, 25,167 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Channel
- Condition: Corroded
- Location: L2 Door Sill
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON L2 DOOR MOP SILL STA 947 TO STA 986 WL 208.  CORROSION ON AFT ENTRY DOOR LOWER MAIN SILL INNER CHORD STA 947-986 WL 208, FOUND TO BE OUT OF LIMITS, IAW SRM 53-70-51-1A-1 FIG 103 DETAIL D.  REMOVED AND REPLACED DAMAGED INNER CHORD, IAW SRM 51-40-02-0G-0 AND BOEING DWG 147A8501.
